# SDR MASA2012022834494

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 19,060 hours, 15,241 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AV67023120
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 THE HORIZONTAL STABILIZER PIVOT FITTING ANIT ROTATION TABS ARE WORN.  BLENDED THE ANTI ROTATION TABS SMOOTH IAW RO CRJ9-55-0153, CRJP-55-0153 AND REO 690-55-11-038.
